Clopidogrel-associated autoimmune thrombocytopenic purpura

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We report the case of a 51-year-old male who underwent coronary stent placement for the treatment of an acute myocardial infarction. One week later, he developed symptomatic autoimmune thrombocytopenia likely related to clopidogrel use. This was successfully treated with intravenous methylprednisilone and platelet transfusions.

Original languageEnglish (US)
Pages (from-to)339-340
Number of pages2
JournalCatheterization and Cardiovascular Interventions
Volume62
Issue number3
DOIs
StatePublished - Jul 1 2004

Keywords

  • Clopidogrel
  • Thrombocytopenia

ASJC Scopus subject areas

  • Radiology Nuclear Medicine and imaging
  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of 'Clopidogrel-associated autoimmune thrombocytopenic purpura'. Together they form a unique fingerprint.

  • Cite this